advertisement
Question
Posted by: ADDY | 2009-02-13

ALLERGY TO MEDICATION

PLS BRIEFLY EXPLAIN WAT KIND OF TEST I HAVE TO UNDER GO , I HAVE AN ALLERGIC REACTION TO STILPAIN , INCLUDED (FAINTING, SWOLLEN FACE HANDS , ICHY ALL OVER AND RATING PUILSE)
I HAVE TO THE SAME REACTION TO VOLTAREN , BUT NEVER B4 TO STIL PAIN

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Addy

There are various ingredients in different medications, other than the active ingredient, and it is possible that anyone of these may be responsible for the reactions you mention.

The kind of reactions you mention fall into the category of 'anaphylactic shock' reactions which are very serious and can require emergency medical intervention.

The fact that you have the same reaction to Voltaren indicates that you are very alllergic to the antiinflammatory group of medications. The diagnosis is already made and I would therefore not take ANY chances and stay off all antiinflammatory medication. Check labels very carefully before taking anything and I would also suggest that you wear a medic alert identification tag.

Regards

Kevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement